# SDR CA110616004

- Difficulty date: June 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 750
- Aircraft time: 3,695 hours
- Engine: Allsn AE3007C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99144603
- Condition: Failed
- Location: Hyd System
- Part time: 3,789 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT, CREW NOTED A HYD VOLUME LOW (B SYS) ANNUNCIATION ON THE EICAS.  FLIGHT CREW FOLLOWED CHECKLIST PROCEDURES AND OFFLOAD HYD B SYS.  ACFT DIVERTED, WHERE A PAN CALL WAS INITIATED.  ACFT LANDED WITHOUT INCIDENT. A VISUAL INSP OF THE ACFT REVEALED NO VISIBLE HYD LEAKS ON THE ACFT. ENGINE WAS RESTARTED, B SYS HYD SYS RELOADED, AT WHICH TIME NO HYD PRESSURE WAS NOTED.  ENGINE WAS SHUTDOWN AND FURTHER INVESTIGATION OF THE B HYD SYS CARRIED OUT.  HYD PUMP WAS REMOVED FROM THE ENGINE AND SHAFT FOUND SHEARED, WITH HYD FLUID LEAKING FROM SHAFT AREA.  FURTHER INVESTIGATION OF THE ACFT IS TO BE COMPLETED AT THIS TIME.  RT ENGINE DRIVEN HYD PUMP REPLACED IAW 29.  PN 9914460-3, SN OFF MJ 34, SN ON AD 016P. B SYS CASE DRAIN, PRESSURE AND RETURN FILTERS REPLACED IAW 12. SYS SERVICE, BLED, OPS AND LEAK CHECKED SERVICEABLE IAW AMM 12 & 29. CASE DRAIN FILTER INSPECTED AFTER ENGINE RUNS AND CHECKED SERVICEABLE IAW AMM 12.
